Cauchy problems involving a small parameter
Hoppensteadt, Frank
Bull. Amer. Math. Soc., Tome 76 (1970) no. 4, p. 142-146 / Harvested from Project Euclid
Publié le : 1970-01-14
Classification: 
@article{1183531410,
     author = {Hoppensteadt, Frank},
     title = {Cauchy problems involving a small parameter},
     journal = {Bull. Amer. Math. Soc.},
     volume = {76},
     number = {4},
     year = {1970},
     pages = { 142-146},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183531410}
}
Hoppensteadt, Frank. Cauchy problems involving a small parameter. Bull. Amer. Math. Soc., Tome 76 (1970) no. 4, pp.  142-146. http://gdmltest.u-ga.fr/item/1183531410/